Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

On femilon. Numbness in the hands and legs. Could this be due to sudden increase in the hemoglobin levels? Have fever

hi currently i m having femilon. when i have done Heamoglobin test it is around 14.3. Preveiouly i was bit aneamic and my heamoglobin count was between 9 to 12. But suddenly it cause increased. i m frequenlty feeling numbness in my hands and legs. due to climatic changes i m having high fever now and taking treatment for that. do you think that the reason for numbness and increase in heamoglobin count is due to Femilon.
Asked On : Fri, 22 Feb 2013
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hello user,
The as far as I know, the drug femilon(desogestrel + ethinylestradiol) does not have any erythropoitic or hemoglobin increasing action !!!

But you might be seeing slight rise in your haemoglobin as you might have got less blood loss in your periods as compared to days when you were not taking the drugs.

And if at all rising haemoglibin is bothering you, get a detailed blood test done along with typing of your blood sample. I dont think numbness in hand and legs are related to raising haemoglobin, rather they are more seen in low haemoglobin count females.

hope my info helped you
Dr Hari Om Chandrakar
Answered: Wed, 12 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor